Table of Contents
Journal of Complex Analysis
Volume 2014, Article ID 510232, 5 pages
http://dx.doi.org/10.1155/2014/510232
Research Article

Generalized Growth of Special Monogenic Functions

Department of Mathematics, Jaypee University of Information Technology, Samirpur 177601 (H.P.), India

Received 6 January 2014; Accepted 2 March 2014; Published 1 April 2014

Academic Editor: Yan Xu

Copyright © 2014 Susheel Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the generalized growth of special monogenic functions. The characterizations of generalized order, generalized lower order, generalized type, and generalized lower type of special monogenic functions have been obtained in terms of their Taylor’s series coefficients.